Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|guidemeplz - Wed Apr 22, 2009 4:38 am||
i got my last period on 15th march. today is 22nd apr. I didnt get any periods. I took mifepristone tablet yesterday night at 8.30 and took misoprostol( totally 4 at a time with water) today at 8.30 am. Now the time is 3pm. I didnt get the bleeding still. Pain is very less. I don't think so will get it anymore. What can be the next step??? Is it possible to deal with tablets itself?? Any tablet available that can be taken now?? What am i suppose to expect from a doctor? Tablet or treatment?? My boyfriend is saying, there is only way : the 10,000 rs treatment from a doctor........and he wants me to do it right tomorrow 23rd apr. And if i take that treament will my chances of getting pregnant later be affected?? Can u please HELP ME soon... need the reply by today?
|guidemeplz - Tue Apr 28, 2009 3:16 am||
ya i got the bleeding the next day afternoon around 2.. but please tell will it affect getting pregnant later and please tell me has it been aborted fully now and how can i check it by myself
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.